# SDR C2XA01TY207

- Difficulty date: December 24, 2001
- Submitted: December 25, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS,  DURING A SCHEDULED 1C INSPECTION, CORROSION WAS FOUND ON THE CENTER TOP CAP AFT OF GUSSET.  MAINTENANCE REMOVED AND REPLACED THE TOP CAP IAW EMB-135/145-SRM-51-40-02.  THE REPAIR PROCEDURES WHERE SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
